# SDR SWAA2022031282960

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR (PANEL 145AL) INBOARD EDGE OF PANEL IS CORRODED. / REMOVED AND REPLACED CORRODED WASTE SERVICE DOOR PNL #145AC IAW 737 AMM 52-49-07.
